UNIGE document Scientific Article
previous document  unige:12815  next document
add to browser collection
Title

Représentations d'un groupe faiblement équivalentes à la représentation régulière

Authors
Bekka, Mohammed
Published in Bulletin de la société mathématique de France. 1994, vol. 122, no. 3, p. 333-342
Stable URL http://archive-ouverte.unige.ch/unige:12815
Full text
Article (Published version) (157 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

172 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :